# SDR QXEA2019071900266

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,615 hours, 44,881 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: C1486562
- Part serial: 1278
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 22,199 hours, 24,085 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION ON APPCH. FLAP STUCK @ 5 RAN CHECK LIST. FLAP STUCK @ 0 AFTER CHECK LIST ACCOMPLISHED 0 FLAP LANDING. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND FAULT HYDRAULIC PRESSURE LOSS IN CDS. C/W FIM TASK 29-10-00-810-803. R&R FPU IAW AM TASK 27-52-01-000-801/400-801. FUNCTIONAL TEST GOOD AND NO LEAKS NOTED AT THIS TIME. FLAP POWER CAUTION DID NOT RETURN. AIRCRAFT RETURNED TO SERVICE.
